X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
49j05 (14) 14
mathematics (11) 11
mathematics, applied (8) 8
analysis (5) 5
calculus (4) 4
mathematics, general (4) 4
49k05 (3) 3
applications of mathematics (3) 3
geometry (3) 3
inequalities (3) 3
mathematical analysis (3) 3
35a15 (2) 2
35r35 (2) 2
47h09 (2) 2
49j45 (2) 2
49n60 (2) 2
58e20 (2) 2
76a15 (2) 2
76b45 (2) 2
calculus of variations (2) 2
capillary surfaces (2) 2
convergence (2) 2
differential geometry (2) 2
fixed point (2) 2
floating drop (2) 2
fluids (2) 2
inequality (2) 2
mathematical methods in physics (2) 2
mechanics, fluids, thermodynamics (2) 2
physics (2) 2
regularity (2) 2
relaxation (2) 2
surface tension (2) 2
variational inequality (2) 2
variational methods (2) 2
variational-problems (2) 2
1-graphs (1) 1
1graphs (1) 1
2-phase problems (1) 1
34b15 (1) 1
34b16 (1) 1
35j60 (1) 1
35j70 (1) 1
39a12 (1) 1
46n10 (1) 1
47a75 (1) 1
47h05 (1) 1
47h10 (1) 1
49j25 (1) 1
49k40 (1) 1
49m05 (1) 1
49q99 (1) 1
53a55 (1) 1
53b40 (1) 1
60e05 (1) 1
62g05 (1) 1
62g10 (1) 1
68u10 (1) 1
70h99 (1) 1
82d40 (1) 1
[ math ] mathematics [math] (1) 1
abstract harmonic analysis (1) 1
algebra (1) 1
algebraic geometry (1) 1
algorithms (1) 1
applied mathematics (1) 1
approximation (1) 1
banach space (1) 1
banach spaces (1) 1
barriers (1) 1
bianchi identities (1) 1
boundary value problems (1) 1
calculus of variations and optimal control; optimization (1) 1
cartan's method of equivalence (1) 1
chernoff (1) 1
chernoff-poincare inequality (1) 1
chernoff-poincaré (1) 1
chernoff–poincaré inequality (1) 1
classical and quantum mechanics, general physics (1) 1
coercivity (1) 1
coercivity of integral functionals (1) 1
computer simulation (1) 1
construction (1) 1
contact transformations (1) 1
convex and discrete geometry (1) 1
convexification (1) 1
convexification, young measures, moments. ams classification. 49j05, 49j45, 49m37 (1) 1
countable family (1) 1
covariance operator (1) 1
curvature (1) 1
degenerate free boundary problems (1) 1
differentials (1) 1
diffusion (1) 1
dirichlet problem (1) 1
discrete fractional calculus (1) 1
distributions (1) 1
divergence (1) 1
duality (1) 1
dynamical systems and ergodic theory (1) 1
equations (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Potential Analysis, ISSN 0926-2601, 4/2019, Volume 50, Issue 3, pp. 327 - 345
Let X ⊂ ℝ n $\mathbb {X} \subset \mathbb {R}^{n}$ be a bounded Lipschitz domain and consider the σ 2-energy functional F σ 2 [ u ; X ] : = ∫ X ∧ 2 ∇ u 2 dx ,... 
34B15 | 58E20 | σ 2 -harmonic | 76A15 | Probability Theory and Stochastic Processes | Mathematics | Twists map | Geometry | Potential Theory | Functional Analysis | 49N60 | 49J05 | Skyrmions
Journal Article
Advances in Calculus of Variations, ISSN 1864-8258, 10/2019, Volume 12, Issue 4, pp. 447 - 458
We consider the classical non-autonomous variational problem where , when the lagrangian has non-everywhere superlinear growth, in the sense that it can vanish... 
Coercivity of integral functionals | existence of minimizers | 49J05 | non-everywhere superlinear growth | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | NONCOERCIVE | CALCULUS | RELAXATION | VARIATIONAL-PROBLEMS | NONCONVEX | MINIMIZERS | Coercivity
Journal Article
Advances in Calculus of Variations, ISSN 1864-8258, 04/2018, Volume 11, Issue 2, pp. 203 - 222
We study the regularity of solutions of one-dimensional variational obstacle problems in when the Lagrangian is locally Hölder continuous and globally... 
Sobolev solutions | 49J05 | One-dimensional variational obstacle problems | Tonelli’s partial regularity | MATHEMATICS | MATHEMATICS, APPLIED | Tonelli's partial regularity | Regularity | Barriers | Mathematics
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2018, Volume 2018, Issue 1, pp. 1 - 14
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 7/2015, Volume 25, Issue 3, pp. 1547 - 1575
We study two phase problems posed over a two-dimensional cone generated by a smooth curve $$\gamma $$ γ on the unit sphere. We show that when $$length(\gamma... 
Degenerate free boundary problems | 35J60 | Two phase problem minimizers | 35J70 | Mathematics | Two-dimensional cone | Abstract Harmonic Analysis | Fourier Analysis | Convex and Discrete Geometry | Global Analysis and Analysis on Manifolds | 49Q99 | Differential Geometry | Dynamical Systems and Ergodic Theory | 49J05 | MATHEMATICS | REGULARITY | 2-PHASE PROBLEMS
Journal Article
ANNALI DELL'UNIVERSITA' DI FERRARA, ISSN 0430-3202, 5/2011, Volume 57, Issue 1, pp. 89 - 108
The purpose of this paper is to consider a shrinking projection method of finding the common element of the set of common fixed points for a finite family of a... 
Mathematics | History of Mathematical Sciences | Generalized mixed equilibrium problem | Nonexpansive mapping | Geometry | Variational inequality | Numerical Analysis | Analysis | Inverse-strongly monotone mapping | 47H09 | Mathematics, general | Algebraic Geometry | 47H05 | 49J05 | Fixed point | 49J25 | Algorithms | Universities and colleges
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 8/2008, Volume 32, Issue 4, pp. 533 - 554
We consider rotationally symmetric 1-harmonic maps from D 2 to S 2 subject to Dirichlet boundary conditions. We prove that the corresponding energy—a... 
34B16 | 68U10 | Systems Theory, Control | 58E20 | Mathematical and Computational Physics | 76A15 | Mathematics | 82D40 | 49J45 | 49N60 | Calculus of Variations and Optimal Control; Optimization | 49K40 | Analysis | 49K05 | 49J05 | MATHEMATICS | MATHEMATICS, APPLIED | HARMONIC MAPS | SPHERES | RELAXATION | DIFFUSION | HEAT-FLOW
Journal Article
Annales de l'institut Henri Poincare (B) Probability and Statistics, ISSN 0246-0203, 08/2010, Volume 46, Issue 3, pp. 653 - 676
Journal Article
Applicable Analysis, ISSN 0003-6811, 06/2016, Volume 95, Issue 6, pp. 1214 - 1227
In 1926 Lavrentiev gave an example of a free problem in the calculus of variations for which the infimum over the class of functions in satisfying prescribed... 
Lavrentiev phenomenon | property (D) | calculus of variations | 49J45 | MATHEMATICS, APPLIED | CALCULUS | VARIATIONAL-PROBLEMS | 49J05 | NONOCCURRENCE | Calculus of variations | Calculus | Paper | Mathematical analysis | Infimum | Images
Journal Article
Journal of Mathematical Fluid Mechanics, ISSN 1422-6928, 12/2004, Volume 6, Issue 4, pp. 405 - 429
If a drop of fluid of density ρ1 rests on the surface of a fluid of density ρ 2 below a fluid of densitypo, po ρ1 < π2, the surface of the drop is made up of a... 
Mechanics, Fluids, Thermodynamics | Mathematical Methods in Physics | Fluids | 76B45 | 35A15 | Capillary surfaces | 35R35 | 49J05 | floating drop | surface tension | Physics
Journal Article
SeMA Journal, ISSN 2254-3902, 9/2017, Volume 74, Issue 3, pp. 299 - 317
We propose and describe an alternative perspective for the study of systems of boundary value problems governed by ODEs. It is based on a variational approach... 
Optimality conditions | Non-linear problems | Mathematics, general | Mathematics | 49M05 | Applications of Mathematics | 49K05 | 49J05 | Non-local functionals
Journal Article
Set-Valued and Variational Analysis, ISSN 1877-0533, 9/2013, Volume 21, Issue 3, pp. 541 - 556
The main result of this paper is the existence of an optimal transport map T between two given measures μ and ν, for a cost which considers the maximal... 
Geometry | Optimal transportation | Primary 49J45 | Privacy respect | Analysis | Mathematics | Secondary 49J05 | Modulus of continuity | Monotone transports | 46N10 | Monge-Kantorovich | MATHEMATICS, APPLIED | Transportation industry
Journal Article
Applied Mathematics and Optimization, ISSN 0095-4616, 01/2003, Volume 47, Issue 1, pp. 27 - 44
We propose a general approach to deal with nonlinear, nonconvex variational problems based on a reformulation of the problem resulting in an optimization... 
Young measures | Convexification | Moments | convexification | MATHEMATICS, APPLIED | moments | young measures | ONE-DIMENSIONAL CALCULATIONS | OPTIMIZATION | NONLINEAR PROBLEMS | CLASSICAL AND QUANTUM MECHANICS, GENERAL PHYSICS | VARIATIONAL METHODS
Journal Article
Journal of Mathematical Fluid Mechanics, ISSN 1422-6928, 12/2004, Volume 6, Issue 4, pp. 405 - 429
If a drop of fluid of density ρ1 rests on the surface of a fluid of density ρ2 below a fluid of density ρ0, ρ0 < ρ1 < ρ2, the surface of the drop is made up of... 
Mechanics, Fluids, Thermodynamics | Mathematical Methods in Physics | Fluids | 76B45 | 35A15 | Capillary surfaces | 35R35 | 49J05 | floating drop | surface tension | Physics | Floating drop | Surface tension | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | MECHANICS | PHYSICS, FLUIDS & PLASMAS
Journal Article
Numerical Functional Analysis and Optimization, ISSN 0163-0563, 01/2002, Volume 23, Issue 3-4, pp. 367 - 381
We investigate the existence and properties of solutions of the Dirichlet problem for the following differential inclusion for a.e. y∈Ω, being a generalized... 
Variational principle | Dirichlet problem | Secondary: 35C25 | Duality | Euler-Lagrange equation | Primary: 49J05 | Mathematics Subject Classification 1991 | variational principle | MATHEMATICS, APPLIED | duality | CALCULUS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.